MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502280
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been received for analysis; however, the analysis has not yet been completed.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath was used during a transurethral lithotripsy (tul) procedure performed on (b)(6) 2021.During the procedure, when packaging was unpacked to prepare the device, coating was found to be defective.The procedure was completed with another navigator access sheath.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: medical device code a040506 captures the reportable issue of sheath peeled.Block h10: investigation result: a visual examination of the returned device noted that the sheath and dilator was free of obvious kinks and bends.It was also noted that there was evidence of coating in the sheath.Functional inspection was performed and the sheath and dilator surfaces were moistened with water and they became slippery, indicating that the coating was applied on both devices, the reported complaint is not confirmed.A microscope inspection was also performed under magnification and it observed that the surface of the sheath had coating residues.No other issues were noted on the device.As there was no issue with the visual and functional test during product analysis, the complaint incident cannot be confirmed.The most probable root cause of the reported event therefore cannot be detected.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath was used during a transurethral lithotripsy (tul) procedure performed on (b)(6) 2021.During the procedure, when packaging was unpacked to prepare the device, coating was found to be defective.The procedure was completed with another navigator access sheath.There were no patient complications reported as a result of this event.Additional information received on august 10, 2021: it was noted that the outer part of the sheath peeled off.

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12294520
Report Number3005099803-2021-04060
Device Sequence Number3180930
Product Code FED
UDI-Device Identifier08714729839088
UDI-Public08714729839088
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2023
Device Model NumberM0062502280
Device Catalogue Number250-228
Device Lot Number0026974062
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2021
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1